Skip to Content

Prednisone - if my urin is so dark that it looks like it could be tea what should I do?

Question is Closed
Report Favorite

Answers (1)

24 Jan 2011

For starters drink more water!!!
Then tell your GP.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Sleeplessness and prednisone?

Any solutions for sleeplessness while taking prednisone? It's 3 o'clock in the am and still wide awake, and once I fall asleep then I ...

1 answer 7 Jun 2010

I started drinking green tea in early Aug. Usually drink 2 cups a day?

Also took a metabolic supplement whose main ingredient was green tea. It took about a month but I did have a severe allergic reaction with hives ...

2 answers 17 Sep 2010

I looked up prednisone versus prednisolone on I learned that doctors prescribed?

... prednisone because they don't have as much experience with prednisone alone; however,, prednisone has less side effects. I think I'd ...

2 answers 13 Sep 2013

I have a dark red ring on my face. The ring looks like scab?

The ring is on my chin. I thought that it was ringworm so I have been applying vinegar and tea tree oil to it.. So far it hasn't spread anywhere ...

1 answer 10 Nov 2014

Harvoni and Herbal Tea verses Lipton Tea?

I recently started taking Harvoni medication 4th day now. The doctors assistant advised me no to drink Herbal tea due to the fact that Herbal Tea has ...

2 answers 26 Oct 2015